# SDR REXA2015010900036

- Difficulty date: January 9, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 17,500 hours, 11,406 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 90-53-900-101 LT SIDE INBD SEAT RAIL FWD END NEAR FS 379.00 CORRODED.  MECH FOUND LT SIDE INBD SEAT RAIL TO BE OUT OF LIMITS IAW REO 670-53-00-013.  R & R SEAT RAIL IAW AMM 53-00-49-000-801-A07 STEP 4 B & AMM 53-00-49-400-801-A07 STEP 4 B 1 & 20-21-00-910-801-A01.
